| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that medical device reprocessing noticed that some of the teeth of the broach had broken off.This occurred during cleaning.There was no patient involvement.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g1; g3; g6; h1; h2; h3; h6; h10 h6: component code: mechanical (g04) - rasp visual inspection of returned device found it to exhibit signs of repeated use and teeth are worn chipped and fractured.Fracture analysis revealed that device was suspected to be fractured due to shear overload.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.